Generalization of the Newman–Shapiro isometry theorem and Toeplitz operators. II

Tom 150 / 2002

Dariusz Cichoń Studia Mathematica 150 (2002), 175-188 MSC: Primary 47B35; Secondary 46E20, 46E40. DOI: 10.4064/sm150-2-6

Streszczenie

The Newman–Shapiro Isometry Theorem is proved in the case of Segal–Bargmann spaces of entire vector-valued functions (i.e. summable with respect to the Gaussian measure on ${\mathbb C}^n$). The theorem is applied to find the adjoint of an unbounded Toeplitz operator $T_{\varphi }$ with $\varphi $ being an operator-valued exponential polynomial.

Autorzy

  • Dariusz CichońInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek